We investigate the eigenvalue distribution of banded Hankel matrices with non-zero skew diagonals. This work uses push-forward of an arcsine density, block structures and generating functions. Our analysis is done by a combination of Chebyshev polynomials, Laplacian determinant expansion and mathematical induction.
Shams Solary, M. (2021). Distribution of eigenvalues for sub-skewtriagonal Hankel matrices. Journal of Mathematical Modeling, 9(2), 293-302. doi: 10.22124/jmm.2020.17283.1499
MLA
Shams Solary, M. . "Distribution of eigenvalues for sub-skewtriagonal Hankel matrices", Journal of Mathematical Modeling, 9, 2, 2021, 293-302. doi: 10.22124/jmm.2020.17283.1499
HARVARD
Shams Solary, M. (2021). 'Distribution of eigenvalues for sub-skewtriagonal Hankel matrices', Journal of Mathematical Modeling, 9(2), pp. 293-302. doi: 10.22124/jmm.2020.17283.1499
CHICAGO
M. Shams Solary, "Distribution of eigenvalues for sub-skewtriagonal Hankel matrices," Journal of Mathematical Modeling, 9 2 (2021): 293-302, doi: 10.22124/jmm.2020.17283.1499
VANCOUVER
Shams Solary, M. Distribution of eigenvalues for sub-skewtriagonal Hankel matrices. Journal of Mathematical Modeling, 2021; 9(2): 293-302. doi: 10.22124/jmm.2020.17283.1499